Our Products

EMAGRIN, OTIS-CLAPP, PAIN TABS, 150/2'S
EMAGRIN, OTIS-CLAPP, PAIN TABS, 150/2'S Item #:5383
Case Qty: 6

 
Emagrin

Helps relieve headaches, muscle aches, fever, pain, and inflammation.

  • Active Ingredients: Aspirin (pain reliever) Salicylamide (pain reliever, supplement) 
    Caffeine (stimulant and pain reliever)
  • 150 packets of 2's (300 total tablets)

Tell a friend about this site or product »

Add to Wishlist »

Read Product Reviews »

Add Product Review »

Other Products in This Category
CETAFEN NON-ASPIRIN, HART INDUSTRIAL PACK, 250/2'S BOX

CETAFEN NON-ASPIRIN, HART INDUSTRIAL PACK, 250/2'S BOX
CETAFEN, HART, 325mg acetaminophen, non-aspirin pain reliever, compare to Tylenol, 250 packets of 2 tablets per box (500 tablets total)
MORE INFO

PROPRINAL PAIN RELIEVER, HART INDUSTRIAL PACK, 50/2'S BOX

PROPRINAL PAIN RELIEVER, HART INDUSTRIAL PACK, 50/2'S BOX
PROPRINAL, HART, 200mg ibuprofen, compare to Advil, 50 packets of 2 tablets per box (100 total tablets)
MORE INFO

BACKPRIN, BACK PAIN RELIEF, 125/2'S

BACKPRIN, BACK PAIN RELIEF, 125/2'S

BACKPRIN®, back pain relief & muscle relaxant tablets, 125/2's


MORE INFO

ACETAMINOPHEN, 325MG, 100/BOTTLE

ACETAMINOPHEN, 325MG, 100/BOTTLE
ACETAMINOPHEN, 325mg, non-aspirin pain reliever, 100 per bottle
MORE INFO


Employment Opportunities

For questions, or to set up an account, please contact Customer Service at 800.288.8200.

Toll Free 800.288.8200 | Fax 206.242.3315 | M-F 7AM-5PM Pacific
Privacy Policy | For questions or comments, email us at sales@normed.com

First Aid Supplies Online Facebook First Aid Supplies TwitterFirst Aid Supplies Google+